Acute leg ischaemia in an HIV-infected patient receiving antiretroviral treatment

Jordi Navarro, Adrian Curran, Joaquin Burgos, Ariadna Torrella, Inma Ocaña, Vicenç Falcó, Manuel Crespo, Esteban Ribera

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)

Abstract

© 2017 International Medical Press. An HIV-infected patient treated with tenofovir disoproxil fumarate/emtricitabine/elvitegravir/cobicistat developed severe acute ischaemia of both legs during a migraine episode. After being interrogated he admitted taking an ergotamine-containing preparation. Ergotism due to interaction between ergotics and cobicistat was diagnosed. We describe the first reported case of this interaction.
Original languageEnglish
Pages (from-to)89-90
JournalAntiviral Therapy
Volume22
Issue number1
DOIs
Publication statusPublished - 1 Jan 2017

Fingerprint Dive into the research topics of 'Acute leg ischaemia in an HIV-infected patient receiving antiretroviral treatment'. Together they form a unique fingerprint.

Cite this